# SDR MK1Y20230503014

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION SHOP FOUND EXISTING LATCH REPAIR DOUBLER ON THE OUTBD CORE COWL ENG #2 B/T NAC STA 267 TO 274.5 AT 6 O’CLOCK, CENTER LATCH. DURING DISASSEMBLE THE EXISTING DOUBLER, SHOP FOUND TWO (2) ELONGATED HOLES, 1 HOLE IN DIA 0.328” AND THE SECOND ONE 0.284” DIA. IN ADDITION, THESE ELONGATED HOLES ARE COMMON TO BOTH SKIN AND INNER FRAME AND FOUND DAMAGED ON BOTH PARTS.
